Low white blood cell count?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ladybugs
Regular Member


Date Joined Jan 2006
Total Posts : 158
   Posted 8/22/2007 8:07 AM (GMT -7)   

My doctor called yesterday and left a message that my white blood cell count was low and asked me to call him back. He didn't say how low. I've tried to call him and he's out of the office today.

The only medication that I'm on presently is Humiria every two weeks. Could this cause decrease white cells? If not, what else could it be?

Thanks


Krysta
Regular Member


Date Joined Jun 2007
Total Posts : 340
   Posted 8/22/2007 8:33 AM (GMT -7)   
It's probably the humira. Don't all the biologics have a risk of that since they are potent immunosuppresants?
Finally Dx- April 13 2007 (age 26) ilio-crohn's-colitis. Surgeries:appendectomy, cholecystectomy, tonsillectomy, pinidal cyst removed,emergency abdominal surgery for hemorrhaging ovary from burst ovarian cyst, LEEPcervix, emergency abdominal surgery for grapefruit sized ovarian cyst removal, D and C of uterus, lumpectomy of breast.
MEDS: remicade, prednisone, Asacol TID, protonix, metformin, buspar, trazodone, multi V, B complex, flaxseed. Vegetarian, leaning towards vegan. no nuts, seeds, or wheat.
Many allergies. Polycystic ovarian syndrome, anxiety, depression, ITP 
Every tool is a weapon if you hold it right ~ Ani Difranco
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, February 22, 2017 1:47 AM (GMT -7)
There are a total of 2,763,571 posts in 303,996 threads.
View Active Threads


Who's Online
This forum has 150701 registered members. Please welcome our newest member, Minarr.
244 Guest(s), 2 Registered Member(s) are currently online.  Details
getting by, trumpet123


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer